# SDR SWIA201437243

- Difficulty date: April 13, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 35,118 hours, 46,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOME EMERGENCY LIGHTS DO NOT ILLUMINATE.  REPAIRED EMERGENCY FLOOR LIGHTS AT CABIN DOOR.
